Alert archive / Maryland / Areal Flood Advisories in 2011
Areal Flood Advisory 93, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 25, 2011, 10:17 PM EDT for New Castle County, Delaware; Cecil County, Kent County, Maryland. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2011, 10:17 PM EDT (02:17 UTC)
- Expired
- Jul 26, 2011, 1:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties New Castle County, DE, Cecil County, MD, Kent County, MD
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 250 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1205 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
257
WGUS81 KPHI 260217
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1017 PM EDT MON JUL 25 2011
DEC003-MDC015-029-260515-
/O.NEW.KPHI.FA.Y.0093.110726T0217Z-110726T0515Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CECIL MD-KENT MD-NEW CASTLE DE-
1017 PM EDT MON JUL 25 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
CECIL COUNTY IN NORTHEAST MARYLAND...
NORTHERN KENT COUNTY IN NORTHEAST MARYLAND...
SOUTHERN NEW CASTLE COUNTY IN NORTHERN DELAWARE...
* UNTIL 115 AM EDT
* AT 1016 PM EDT A CLUSTER OF SLOW MOVING THUNDERSTORMS WAS
DROPPING HEAVY RAIN ACROSS THE NORTHERN DELMARVA PENINSULA.
RAINFALL TOTALS HAVE REACHED AS HIGH AS AN INCH AND A HALF AS
THIS CLUSTER MOVED THROUGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.
&&
LAT...LON 3934 7617 3938 7607 3942 7602 3952 7599
3955 7603 3954 7607 3963 7616 3966 7556
3962 7560 3959 7559 3959 7555 3946 7558
3942 7553 3936 7551 3931 7559 3930 7575
3925 7577 3927 7586 3923 7602 3926 7617
$$
TFGWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 25, 8:43 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jul 25, 8:43 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 843 PM EDT MON JUL 25 2011 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS OUR REGION OVERNIGHT. THE FRONT IS EXPECTED TO STALL TO THE SOUTH AND THEN MOVE BACK NORTH ON THURSDAY AS A WARM FRONT. ANOTHER OPPRESSIVE HIGH PRESSURE SYSTEM THEN BUILDS INTO THE AREA BEHIND IT. A COLD FRONT IS EXPECTED TO MOVE THROUGH THE REGION FROM NEW YORK STATE AROUND SATURDAY NIGHT. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... A BOUNDARY SET UP EARLIER IN SOUTHEASTERN PENNSYLVANIA MAINLY DUE TO A RAIN COOLED AIRMASS FROM THE NORTH AND THEN SYNOPTIC SCALE SOUTHEASTERLY LOW-LEVEL FLOW. THIS HAS ENHANCED THE CONVERGENCE IN THIS AREA, WHICH RESULTED IN ADDITIONAL CONVECTIVE DEVELOPMENT. THIS ACTIVITY IS SLIDING EASTWARD, BUT IS GRADUALLY WEAKENING AS IT BECOMES MORE ELEVATED DUE TO LOWER AND LOWER SURFACE BASED INSTABILITY WITH AN EASTWARD EXTENT. THERE IS PLENTY OF MOISTURE THEREFORE LOCALLY HEAVY RAINFALL IS OCCURRING IN THIS AREA. WE ARE EXPECTING THIS TO GRADUALLY WANE THROUGH THE REMAINDER OF THE EVENING, THEREFORE ADDITIONAL ADJUSTMENTS TO THE POPS WILL BE NEEDED. SINCE THE CONVECTIVE THREAT CONTINUES TO WANE, WE SCALED BACK ON THE THUNDER MENTION AND JUST CARRIED SOME LOCALLY HEAVY RAIN MENTION FOR A LITTLE WHILE LONGER ESPECIALLY ALONG THE INTERSTATE 95 CORRIDOR. THE HOURLY TEMPERATURES WERE ADJUSTED BASED ON TRENDS SO FAR AND NO REAL CHANGES WERE MADE ATTM TO THE LOWS. THE MAIN COLD FRONT WILL MOVE INTO THE AREA OVERNIGHT, BUT IT LOOKS LIKE THE REAL CHANGE IN AIRMASS /LOWERING DEW POINTS/ GENERALLY DOES NOT OCCUR UNTIL TOMORROW. THE EARLIER BATCH OF SHOWERS AND THUNDERSTORMS PRODUCED GENERALLY 3-6 INCHES OF RAIN ACROSS PORTIONS OF LEHIGH, NORTHAMPTON AND WARREN COUNTIES WITH THE HARDEST HIT BEING NORTHAMPTON COUNTY. SOME RAINFALL AMOUNTS ARE LISTED IN AN EARLIER ISSUED PUBLIC INFORMATION STATEMENT /PNS/. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... THE MAIN AXIS OF THE MID LEVEL VORTEX TO OUR NORTH ROTATES THROUGH ON TUESDAY. ALTHOUGH MOISTURE WILL DEFINITELY DROP OFF AFTER TONIGHT'S COLD FRONTAL PASSAGE, THERE LOOKS TO BE ENOUGH SHEAR, INSTABILITY AND H8 THETA E ADVECTION TO KEEP THE AFTERNOON POPS UP NORTH. A SECONDARY SURFACE COLD FRONT IS ASSOCIATED WITH THIS AXIS, AND IT SHOULD REINFORCE THE SIGNIFICANTLY DRIER AIR THAT WE WILL EXPERIENCE THROUGH WEDNESDAY. THE MID LEVEL RIDGE THEN BEGINS TO BUILD BACK TOWARD US, AND AN ASSOCIATED SURFACE WARM FRONT MAY HELP TRIGGER SOME CONVECTION ON THURSDAY. ON TEMPERATURES, TUESDAY SHOULD FEEL DRY OUTSIDE OF ANY CONVECTION BUT STILL BE A BIT ABOVE NORMAL, TUESDAY NIGHT AND WEDNESDAY SHOULD ACTUALLY BE AROUND NORMAL, AND IF WE CAN MANAGE TO RADIATE AHEAD OF THE WARM FRONT, THEN WEDNESDAY NIGHT WOULD BE PLEASANTLY COOL. THE HEAT SHOULD BEGIN TO RETURN ON THURSDAY. OUR FORECAST IS A GUIDANCE/CONTINUITY ONE THROUGH WEDNESDAY, AND THEN WE LEANED TOWARD THE AGREEING GUIDANCE STARTING WEDNESDAY NIGHT. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... A MID AND UPPER LEVEL HIGH IS FORECAST TO BE LOCATED OVER THE CAROLINAS AND VICINITY ON THURSDAY NIGHT WITH A ZONAL PATTERN ACROSS THE NORTHERN STATES. DURING THE PERIOD FROM FRIDAY THROUGH MONDAY, THE HIGH IS EXPECTED TO RETROGRADE BACK TO THE SOUTH CENTRAL STATES WITH A RIDGE BUILDING UP TOWARD SASKATCHEWAN AND MANITOBA. MEANWHILE, A MID LEVEL TROUGH IS FORECAST TO DROP OVER THE NORTHEASTERN STATES. AT THE SURFACE, A FRONTAL BOUNDARY FROM THE NORTHWEST IS FORECAST TO ARRIVE IN OUR REGION ON FRIDAY NIGHT. IT SHOULD WORK ITS WAY SLOWLY THROUGH SOUTHERN NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND FROM SATURDAY INTO SATURDAY NIGHT AS A WEAK AREA OF LOW PRESSURE FROM THE WEST RIDES ALONG IT. THE FRONT SHOULD DROP THROUGH EASTERN VIRGINIA ON SUNDAY. WE WILL CARRY THE MENTION OF A CHANCE OR SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS IN THE VICINITY OF THE FRONT FOR FRIDAY, SATURDAY AND SUNDAY. NO PRECIPITATION IS ANTICIPATED FOR MONDAY. IT APPEARS AS THOUGH MOST OF EASTERN PENNSYLVANIA, NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND WILL BE IN THE MIDST OF ANOTHER PERIOD OF EXCESSIVE HEAT AND HUMIDITY ON FRIDAY. SOME RELIEF IS POSSIBLE FOR LOCATIONS TO THE NORTH OF THE PHILADELPHIA METROPOLITAN AREA ON SATURDAY, FOLLOWING THE FRONTAL PASSAGE. HOWEVER, FOR THE PHILADELPHIA METROPOLITAN AREA AND POINTS SOUTH, THE EXCESSIVE HEAT AND HUMIDITY MAY LINGER INTO SATURDAY. ON SUNDAY, THE FRONT SHOULD BE FAR ENOUGH TO OUR SOUTH TO ALLOW LESS HUMID AIR TO BUILD DOWN INTO OUR REGION. HOWEVER, TEMPERATURES WILL REMAIN QUITE WARM. THE SAME IS TRUE FOR MONDAY. && .AVIATION /01Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE SHOWERS AND ISOLATED THUNDERSTORMS SHOULD CONTINUE TO DIMINISH SLOWLY THIS EVENING. LOW CLOUDS AND FOG ARE LIKELY TO LINGER OVERNIGHT WITH ABUNDANT LOW LEVEL MOISTURE IN OUR REGION. FOR THE TIME BEING, WE HAVE LOWERED CONDITIONS TO THE LOW END OF THE MVFR RANGE AT MOST LOCATIONS. HOWEVER, SOME IFR CONDITIONS ARE POSSIBLE. A NORTHWEST FLOW OF DRIER AIR WILL DEVELOP ON TUESDAY MORNING, WITH IMPROVEMENT LIKELY BY AROUND 1300Z. MAINLY VFR CONDITIONS ARE EXPECTED ON TUESDAY AS THE NORTHWEST WIND BACKS TO THE WEST. HOWEVER, SCATTERED SHOWERS AND THUNDERSTORMS FROM THE NORTH MAY AFFECT KRDG AND KABE DURING THE AFTERNOON. OUTLOOK... HIGH PRESSURE WILL DOMINATE OUR WEATHER AT LEAST THROUGH THURSDAY WITH VFR FLYING CONDITIONS EXPECTED. A WARM FRONT MAY APPROACH SLOWLY FROM THE SOUTH THURSDAY NIGHT INTO FRIDAY... WITH A COLD FRONT POSSIBLY MOVING IN SLOWLY FROM THE WEST FRIDAY NIGHT AND SATURDAY. THIS MAY CAUSE LOWER CONDITIONS AT TIMES LATE THIS COMING WEEK AND INTO THE WEEKEND...ESPECIALLY IN ANY CONVECTION. && .MARINE... WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH MUCH IF NOT ALL OF THIS WEEK. A COLD FRONT IS MOVG ACRS THE REGION FROM W TO EAST AND WILL CROSS THE AREA WATERS TONIGHT. SHOWERS AND PSBLY SOME TSTMS WILL ACCOMPANY THE FRONT. A SELY WIND GENLY 10 KT OR LESS WILL PREVAIL UNTIL FROPA, WHEN THE WIND WILL SHIFT TO THE W AND THEN NW. HIGH PRESSURE WILL THEN BUILD IN AND DOMINATE OUR WEATHER PATTERN INTO THURSDAY. A WARM FRONT MAY APPROACH BY FRIDAY...WITH A COLD FRONT POSSIBLY AFFECTING THE MARINE AREA INTO THE FIRST HALF OF THE WEEKEND. WITH HIGH PRESSURE BUILD IN, EXPECT A LOW THREAT OF RIP CURRENTS FOR THE NEXT SEVERAL DAYS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DELISI/GIGI NEAR TERM...GORSE SHORT TERM...DELISI LONG TERM...IOVINO AVIATION...IOVINO/NIERENBERG MARINE...NIERENBERG
Hazardous weather outlook, Jul 25, 8:44 PM EDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 844 PM EDT MON JUL 25 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-270045- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 844 PM EDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. AN EXCESSIVE HEAT EVENT IS POSSIBLE IN THE FRIDAY TO SATURDAY TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-270045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 844 PM EDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 25, 5:04 PM EDT, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
504 PM EDT MON JUL 25 2011
DEZ002-003-252200-
INLAND SUSSEX DE-KENT DE-
504 PM EDT MON JUL 25 2011
...A STRONG AND SLOW MOVING THUNDERSTORM WILL AFFECT PORTIONS OF
KENT AND SUSSEX COUNTIES...
AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF GEORGETOWN...MOVING
SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3847 7531 3864 7571 3899 7572 3887 7524
3880 7516
FORECASTER: GORSESpecial weather statement, Jul 25, 5:18 PM EDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
518 PM EDT MON JUL 25 2011
PAZ054-055-252215-
CARBON PA-MONROE PA-
518 PM EDT MON JUL 25 2011
...A LINE OF STRONG THUNDERSTORMS APPROACHING FROM THE NORTHWEST...
AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS APPROACHING SCRANTON...WILKES-BARRE AND
BERWICK. IT WAS MOVING SOUTHEAST AT 25 MPH. THE THUNDERSTORMS WILL
BE NEAR WHITE HAVEN AND EAST SIDE AROUND 545 PM...CHRISTMANS AND
ALBRIGHTSVILLE AROUND 600 PM...AND PENN FOREST RESERVOIR AND
MECKESVILLE AROUND 615 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND IT WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
LAT...LON 4125 7513 4116 7515 4074 7575 4074 7578
4081 7590 4090 7600 4092 7599 4100 7575
4105 7578 4110 7577 4114 7570 4113 7564
4123 7554 4125 7550
IOVINOLocal storm report, Jul 25, 5:30 PM EDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
530 PM EDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM FLOOD WALNUTPORT 40.75N 75.60W
07/25/2011 NORTHAMPTON PA 911 CALL CENTER
RIVERVIEW DRIVE IS CLOSED DUE TO FLOODING.
0500 PM FLOOD BERLINSVILLE 40.77N 75.57W
07/25/2011 NORTHAMPTON PA TRAINED SPOTTER
BACKYARD AND BASEMENT FLOODED.
&&
EVENT NUMBER PHI1100414 PHI1100415
GORSESpecial weather statement, Jul 25, 5:57 PM EDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
557 PM EDT MON JUL 25 2011
PAZ060-252300-
BERKS PA-
557 PM EDT MON JUL 25 2011
...A LINE OF STRONG THUNDERSTORMS APPROACHING FROM THE NORTHWEST...
AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS IN SCHUYLKILL COUNTY...MOVING SOUTHEAST
AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR STRAUSSTOWN AND PORT
CLINTON AROUND 630 PM...WOMELSDORF AND SHOEMAKERSVILLE AROUND 645
PM...AND TOPTON AND LYONS AROUND 700 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND IT WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 4053 7634 4052 7630 4054 7618 4060 7605
4059 7603 4064 7600 4068 7590 4046 7556
4026 7608 4036 7621 4036 7624 4047 7640
4050 7644
IOVINOSpecial weather statement, Jul 25, 7:13 PM EDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 713 PM EDT MON JUL 25 2011 DEZ001-PAZ067-070-260015- CHESTER PA-DELAWARE PA-NEW CASTLE DE- 713 PM EDT MON JUL 25 2011 ...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF CHESTER...DELAWARE AND NEW CASTLE COUNTIES... AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES EAST OF WEST CHESTER...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. LAT...LON 3994 7527 3975 7548 3978 7586 4014 7556 FORECASTER: GORSE
Local storm report, Jul 25, 7:43 PM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
743 PM EDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM FLOOD WALNUTPORT 40.75N 75.60W
07/25/2011 NORTHAMPTON PA 911 CALL CENTER
RIVERVIEW DRIVE IS CLOSED DUE TO FLOODING.
0500 PM FLOOD BERLINSVILLE 40.77N 75.57W
07/25/2011 NORTHAMPTON PA TRAINED SPOTTER
BACKYARD AND BASEMENT FLOODED.
0735 PM FLOOD WEST CHESTER 39.96N 75.61W
07/25/2011 CHESTER PA COUNTY OFFICIAL
ROADWAY FLOODING.
&&
EVENT NUMBER PHI1100414 PHI1100415 PHI1100416
IOVINONearby
Areal Flood Advisories in Maryland, 2011Areal Flood Advisories in Delaware, 2011Every areal flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.